MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Codes Failure to Power Up (1476); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The autopulse platform in complaint was returned to zoll on february 28, 2021 for investigation.However, investigation is still in progress.A supplemental report will be filed when investigation has been completed.
 
Event or Problem Description
During shift check, the autopulse platform (s/n (b)(4)) kept rebooting after the green start/continue button was pressed.As reported, the battery was fully charged prior to inserting it into the autopulse platform.No patient involvement.
 
Additional Manufacturer Narrative
The reported complaint of "the autopulse platform (s/n (b)(6) kept rebooting after the green start/continue button was pressed" was confirmed during functional testing.The root cause of the reported complaint was the defective processor board, likely due to a defective component.Visual inspection of the returned autopulse platform was performed, and no physical damage was observed.Archive data could not be downloaded and reviewed because the autopulse platform failed to boot up.The autopulse platform failed functional testing, as the system kept re-starting and failed to boot up; thus, confirming the reported complaint.The processor board (pca) will be replaced to remedy the issue.Awaiting customer's approval for repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaint reported for autopulse platform with serial number (b)(6).

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key11579838
Report Number3010617000-2021-00249
Device Sequence Number3660034
Product Code DRM
UDI-Device Identifier00849111001236
UDI-Public00849111001236
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-15
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2021
Initial Date Received by Manufacturer 03/01/2021
Supplement Date Received by Manufacturer03/31/2021
Initial Report FDA Received Date03/27/2021
Supplement Report FDA Received Date04/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1